These are some of the physical and emotional symptoms associated with the Photon Energy:
LOSING YOUR MEMORY OR FEELING SPACEY:
This can be a frightening experience because you cannot remember what you had for dinner only an hour ago. YOU ARE NOT LOSING YOUR MEMORY. You are changing over from left-brain function to more of a right-brain function. Areas of the brain are being activated to cope with the higher energy coming in. Margaret, my channel, used to feel as if she were having a stroke and would feel as if she were not going to be able to talk. Often words came out jumbled or garbled. This situation will pass, but there is no time limit on this.
PAINS IN THE EARS AND HEARING PROBLEMS:
Finding that sound is too loud all of a sudden is another problem associated with the higher energy vibration. All of a sudden noise is so loud. Even a dog barking three streets away sounds as if it is next door. Some people feel as if someone or something is in their ears and feel the need to scratch them all the time. Pain can often be experienced as well. This is caused by the higher energy coming in.
As you open up to the higher vibration, you will find yourself becoming extremely sensitive to people, noises, all sorts of things. This can affect the central nervous system and can be quite a difficult thing to cope with. You do need to take B group vitamins and a multi-vitamin if this is happening to you. If you are allergic to these vitamins then look for a homeopathic remedy or a Bach flower remedy for extreme sensitivity.
Experiencing depression is a very common symptom of vibratory rate increase. The higher energy coming in forces any illnesses, viruses, anything that has been hiding in the body to come to the surface. This will often come up in the form of depression. Visit a spiritual counselor and try to get to the root of the problem. It could be past-life related, so check this out too. Don’t be afraid; it will pass and you will feel so light when it is all out of you. The herb, St. Johns Wart, can be of great benefit for depression.